Hilbert geometries with Riemannian points

Kurusa, Árpád: Hilbert geometries with Riemannian points.
ANNALI DI MATEMATICA PURA ED APPLICATA, 199. pp. 809-820. ISSN 0373-3114 (2020)

[img]
Preview
Text
s10231-019-00901-5.pdf - Published Version

Download (431kB) | Preview
Item Type: Article
Journal or Publication Title: ANNALI DI MATEMATICA PURA ED APPLICATA
Date: 2020
Volume: 199
Page Range: pp. 809-820
ISSN: 0373-3114
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 30795464
DOI id: https://doi.org/10.1007/s10231-019-00901-5
Date Deposited: 2020. May. 18. 09:23
Last Modified: 2020. May. 18. 09:23
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/18709

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year